# SDR UPS07450300

- Difficulty date: July 3, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0174069
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 940 TENSION TIE NR 1 FASTENER HOLE FOUND CRACK AT WEB DOUBLER RUNNING 5 O/C POSITION APPROX 1/16" IN LENGTH.  M/D BS 940 LT SIDE FRAME DOUBLER THROUGH FRAME TENSION TIE, STEEL PLATE AND FAIL/SAFE CHORD HOLE OVERSIZED AND FASTENER INSTALLED AS PER UPS EO B747-5310-23715 APP D AND C.
